MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD TRUCOUNT TUBES; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD TRUCOUNT TUBES; COUNTER, DIFFERENTIAL CELL
Model Number 340334
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Medical device expiration date: unknown.There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: pma / 510(k)#: k090967, k980858, k971205, k971110, k970326, k970742, and k071143.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that while testing patient samples with bd trucount¿ tubes there were differing results when using 2 different instruments.This occurred on 2 occasions, however, there was no specific impact to patient reported.The following information was provided by the initial reporter, translated from (b)(6) to english: the customer systematically observe a 20% bias of absolute number of cells calculated using trucount tubes on facslyric cytometer or using sysmex cytometer.This is not dependent on the trucount lot.The same tube is analysed approximately at the same time on the 2 instruments.I have checked myself that is was not due to a bad gating positioning.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report# 3008352382-2021-00180 was sent in error.The testing performed was not on patient samples, therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that while testing patient samples with bd trucount¿ tubes there were differing results when using 2 different instruments.This occurred on 2 occasions, however, there was no specific impact to patient reported.The following information was provided by the initial reporter, translated from french to english: the customer systematically observe a 20% bias of absolute number of cells calculated using trucount tubes on facslyric cytometer or using sysmex cytometer.This is not dependent on the trucount lot.The same tube is analysed approximately at the same time on the 2 instruments.I have checked myself that is was not due to a bad gating positioning.

Brand Name
BD TRUCOUNT TUBES
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
MDR Report Key12174785
Report Number3008352382-2021-00180
Device Sequence Number887579
Product Code GKZ
UDI-Device Identifier00382903403349
UDI-Public00382903403349
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number340334
Device Catalogue Number340334
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1